# SDR CA011218008

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 01058H42001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT AIRCRAFT 7522 THE CO-PILOT'S WINDSHIELD CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PILOT'S WINDSHIELD.
